# SDR REXA2025050900574

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318257
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT PAX DOOR FS310-FS333 HAS CORROSION.    REMOVED AND INSTALLED NEW SERVICEABLE PAX DOOR MID CAP ANGLE PN# SH670-31825-9S IAW CRJ 51-41-02-001-001-A01 AND 51-41-04-001-001-A01.
